Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Sharp distortion growth for bilipschitz extension of planar maps
HTML articles powered by AMS MathViewer

by Leonid V. Kovalev
Conform. Geom. Dyn. 16 (2012), 124-131
Published electronically: April 18, 2012


This note addresses the quantitative aspect of the bilipschitz extension problem. The main result states that any bilipschitz embedding of $\mathbb R$ into $\mathbb R^2$ can be extended to a bilipschitz self-map of $\mathbb R^2$ with a linear bound on the distortion.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 26B35, 57N35, 51F99, 54C25
  • Retrieve articles in all journals with MSC (2010): 26B35, 57N35, 51F99, 54C25
Bibliographic Information
  • Leonid V. Kovalev
  • Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
  • MR Author ID: 641917
  • Email:
  • Received by editor(s): March 15, 2012
  • Published electronically: April 18, 2012
  • Additional Notes: Supported by the NSF grant DMS-0968756.
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 16 (2012), 124-131
  • MSC (2010): Primary 26B35; Secondary 57N35, 51F99, 54C25
  • DOI:
  • MathSciNet review: 2910744